| Model Number |
H749518130 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): itx, obj.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a catheter issue occurred.The opticross imaging catheter was advanced for ultrasound examination of the target lesion.During the procedure, the catheter wrapped itself around the guidewire.The catheter and guidewire were reported together and the procedure completed using another opticross.There were no patient complications.